loss of appitite

Discussion in 'Fibromyalgia Main Forum' started by cczub, Dec 13, 2005.

  1. cczub

    cczub New Member

    Does anyone else have a loss of appetite?? For the past 2 months my appetite is just not there. I can go the whole day without eating until dinner. Most times I force myself to eat a light breakfast but it's really hard to even stomach a lunch. I don't know if this is due to the fact of my stomach being so upset all the time from the meds or what it is....

    It's like I know if I eat, 2 hours later I'll be in the bathroom for 20 minutes.
  2. Sheila1366

    Sheila1366 New Member

    Have you ever been diagnosed with irratible bowel disorder?That could explain the running to the bathroom.I have it and I go through the same thing.Also I have very little appetite.At this point I think it is mostly due to extreme fatigue and pain.I have been very busy and had a bad cold on top of that.When I get this worn down I just don't feel like eating plus it makes me sick and makes my stomach hurt.I have gastritis too,inflamation of the stomach lining.Now that hurts and can make you sick too.Too much stomach acid.Medicine can cause that especially anti inflammatories.Don't let this go on too long with out seeing a dr.I a speaking to myself too.As soon as the holidays are over I plan on making a trip to a gastro. dr.In the meantime we both need to eat small meals a day.Drink plenty of fluids.Let me know how you are doing.
    Sheila
  3. cczub

    cczub New Member

    Sheila ,
    Thanks for the reply. When I was younger I had colitis. I had a colonoscapy and endoscope 2 years ago and was clean. I don't have time right now with the holidays and insurance wise(it's only covered if done in a doctor's office).... Before the predisone it was so so but now it's almost to the point of being unbearable... I'm taking imodium 3-4 times a week and I'm already on Nexium for acid reflux. I'm going to try Pepcid OTC and see if that helps. I plan on telling my doctor who started me on the predisone who I see again in Jan that I want off the predisone.

    Thanks for the reply..

    Happy Holidays,
    Chris